Second month on abx

Submitted by pjdelambo on Thu, 2018-02-22 20:12

I suffered with progressively worsening pain in my hands, wrists, arms, and shoulders for 4 years. Last year, I was diagnosed with polymyalgia rheumatica and had such severe pain by then I was prescribed 20 mg of prednisone to try to alleviate the progression and pain. However when I dropped the dose biweekly per doctor instruction, the pain was returning.  Although I did what the doctor ordered, over time the pain was getting bad again and I couldn’t get below 10 mg.

Still uti? Porphyria? Imagination?

Submitted by JaneK on Fri, 2018-02-16 09:06

I’m so sorry for banging on with the same subject!i thought i had a uti, tests said no! I took the poor man’s porphyrin test‘, it also said no, although the urine was deep yellow, almost golden, but i had been drinking coffee!  Usually my urine is pretty colourless, although sometimes cloudy! My fatigue and weakness is severe, although, it had seemed under control! I really am at my wit’s end,Jane

Just started pulse # 49

Submitted by supaguy on Wed, 2018-01-31 14:11

I will be late for my own funeral. As per normal for me, I am late starting this pulse too. This is pulse 49 and will be a mixed pulse; half tinidazole and half metronidazole. I only have a few tini tabs but I have a box of 21 metronidazole (7 days supply). I'll use a few out of those for this pulse. My next pulse will be all 5 days on metro. After that, I have no idea how I will proceed. I have only ever taken metro once before ... and it was surprisingly OK.In the meantime, I better get myself a script for some azithromycin; I only have 3 left. At least they are easy enough to pick up.SmileG.

Fall down or sit down

Submitted by JaneK on Wed, 2018-01-24 12:23

After my last pulse i seemed to develop a bad uti. I seemed to be responding very well to the cap whenj, the day i finished the Metro,  i became, suddenly and totally, exhausted. Stupidly, i hadn’t taken my  probiotics, those 5 days.  I must have looked dreadful because i  went to an event where a lot of people were trying to make me sit down, which i had to do anyway, sit down or fall down ... no choice, really! The last time i felt dreadful, i increased my B12,hugely! I took D Mannose and gave up all refined sugars. i’ve sent a sample to the GP, but haven’t heard back, so it must be clear! What on earth could mimic cystitis or uti?Jane

How did you feel?

Submitted by JaneK on Thu, 2018-01-11 13:23

pulse 7 is, by far, the hardest yet! i haven’t measured my BP, but i feel very faint and tired, my breathing is not easy and my shoulders ache. If i were a quitter i’d stop, but i’m not. I know Sarah described her fourth as the worst and i know we’re all different, but could anyone tell me their worst?

Pulse 7

Submitted by JaneK on Mon, 2018-01-08 11:37

Day1 of pulse 7 and, so far,  i can feel the abx! Which, i guess, is a good sign!But, in truth, i wanted to post about vitamin B12, and, strangely, just saw Rica’s  response to a different post,, mentioning her intake of it.

New Year - New Life

Submitted by hdwhit on Wed, 2018-01-03 19:39

I completed the Wheldon Protocol for MS several years ago. Since then, my follow-up MRIs have all been "remarkably stable".  I don't hide the fact I did the Wheldon Protocol without medical supervision from my doctors - in fact I shave the documents and the MRIs under their noses any time they will let me.  Still, only my primary care doctor (who is an O.D., not an M.D.) is willing to believe the treatment had any effect on the disease. That's too bad for the other patients who could be helped by it, but great news for me.

NAC as a partial cause of high uric acid?

Submitted by luckypenny on Sun, 2017-12-31 08:39

I have higher uric acid over the past 2 years am and looking for the cause (s). Diet is fine. I read that NAC in larger doses can cause this...I am not on abx anymore, but have maintained the NAC dosage in the Wheldon protocol. Is there rather a "maintenance" dose of NAC to take instead?I would like to try that to see if urate levels go down.